Illinois Journal of Mathematics

Uniform extendibility of the Bergman kernel

Anthony D. Thomas

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 39, Issue 4 (1995), 598-607.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986267

Digital Object Identifier
doi:10.1215/ijm/1255986267

Mathematical Reviews number (MathSciNet)
MR1361523

Zentralblatt MATH identifier
0849.32016

Subjects
Primary: 32H10
Secondary: 32D15: Continuation of analytic objects 35N15: $\overline\partial$-Neumann problem and generalizations; formal complexes [See also 32W05, 32W10, 58J10] 46E22: Hilbert spaces with reproducing kernels (= [proper] functional Hilbert spaces, including de Branges-Rovnyak and other structured spaces) [See also 47B32]

Citation

Thomas, Anthony D. Uniform extendibility of the Bergman kernel. Illinois J. Math. 39 (1995), no. 4, 598--607. doi:10.1215/ijm/1255986267. https://projecteuclid.org/euclid.ijm/1255986267


Export citation